# SDR AALA201703039011

- Difficulty date: March 1, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 47,691 hours, 27,544 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 33515108
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR SLIDE EXTERIOR LOAD RESISTANCE OUT OF LIMITS. REPAIRED A BROKEN WIRE IAW 33-51-51-08.
